# SDR UPS07M51225

- Difficulty date: November 5, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO AT STATION 5-32 TO STA 5-52 LONGERON 46L 14 EACH FASTENERS FOUND WITH RUSTY NUT AS MARK.  CENTER CARGO STA 5-32 TO 5-52 LONGERON 46 LT RUSTY NUTS 14 EA REMOVED PER SRM 51-33-01VIIR35.  NEW NUTS 3D0006-3 (14 EA).  INSTALLED AT CTR CARGO STA 5-32 TO 5-52 L46 LT PER SRM 51-33-01 VIIR35.
